# SDR CALA2018081701801

- Difficulty date: August 12, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 63,167 hours, 24,870 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53111049203
- Condition: Cracked
- Location: Window Post
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDSHIELD SIDE POST AT FRAME 4, UPPER ATTACHMENT FITTING HAD A CRACK INDICATION.  REPAIRED THE WINDSHIELD POST IAW ECRA 5311-01984, PART 3.
